MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ALYTE Y-MESH GRAFT

C.R. BARD, INC. (COVINGTON) -1018233 ALYTE Y-MESH GRAFT
Model Number Y500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: ¿complications associated with the proper implantation of the alyte® y-mesh graft may include, but are not limited to those typically associated with surgically implantable materials including: postoperative hematoma, seroma, abscess or fistula formation, or scarring which may occur following the implant procedure.Urinary retention, bladder outlet obstruction and other voiding and defecatory dysfunctions.These conditions may be associated with over-correction/too much tension placed on the implant.Perforations or lacerations of vessels, nerves, bladder, bowel, urethra, rectum, or any viscera, which may occur during the implantation procedure.Irritation at the operative wound site which may elicit a foreign body response that leads to wound dehiscence, inflammation and/or infection.Extrusion through vaginal epithelium or erosion into surrounding viscera and/or mucosa.Inflammation, sensitization, pain, dyspareunia, scarification, contraction, device migration and failure of the procedure resulting in recurrence of vaginal wall prolapse.Urinary incontinence (stress and urge)." (b)(4).No sample received.
 
Event or Problem Description
It was reported by the patient's attorney that as a result of having the product implanted, the patient has experienced injury, pain, disability, impairment per additional information received the patient experienced periurethral pain, dyspareunia, apical vaginal pain, levator myalgia, frequency of urination, stress urinary incontinence, right and left lower abdominal pain, cystocele, laparoscopic adhesiolysis, sling removal, mesh removal, paravaginal repair, laparoscopic burch procedure, suprapubic pelvic pain, urine leakage, intrinsic sphincter dysfunction, stricture and atresia of vagina, urgency of urination, nocturia, feeling of incomplete bladder emptying, generalized intra-abdominal and pelvic swelling, mass and lump, right upper and lower quadrant pain, abdominal distention, urge incontinence, kidney infection, shortened vagina, severe pain at the apex, perineal abscess, retroperineal fibrosis on the left pelvic sidewall, left ureterolysis, adhesions, placement of ureteral stent, large amount of fibrosis and adhesive tissue at left ovary, pelvic scar tissue with removal, laparoscopic neovagina, left ovary removal, perineal body mass removal, hematoma, urinary tract infection, urinary retention, constipation, urethral kink, poor urinary stream, straining to void, low back pain, recurrent vaginal vault prolapse, anterior vaginal wall prolapse, sacral colpopexy with insertion of fortiva dermal graft, required multiple non surgical and surgical interventions, recurrent yeast infections, itching and discharge, vaginitis, pelvic pain, severe abdominal distention/bloating, anxiety and depression,bilateral obturator muscle myalgia, frequency, husband being stabbed with a wire suture during intercourse, extensive adhesions, incontinence without sensory awareness, placement of single incision altis sling, hematuria, overactive bladder, urethral inflammation with severe pain, rotational descent of the apex and bladder, bladder distention and spasms, spraying of urine, pelvic relaxation, bladder descensus, left ovary hemorrhagic cyst, perineal pain, unsuccessful bladder instillations and rescues, dysuria, pressure, feeling like a corn cob was in her rectum, recurrent urinary tract infections, cystitis, unable to hold bladder, myalgia, possible bacterial vaginitis, mixed urinary incontinence, sling revision, urethral lysis, retropubic mesh tape sling placement.

Brand Name
ALYTE Y-MESH GRAFT
Common Device Name
ALYTE Y-MESH GRAFT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9770161
Report Number1018233-2020-01430
Device Sequence Number19660152
Product Code OTO
UDI-Device Identifier00801741016165
UDI-Public(01)00801741016165
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K101722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberY500
Device Catalogue NumberY500
Device Lot NumberHUXB0334
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age11 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight60